# SDR WRLA2006069

- Difficulty date: July 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK IN GSO FOUND FLOORBEAM CORRODED IN MAIN CABIN AT STA 495 AT APPROX RBL 56.  REPLACED FLOOR SUPPORT IAW CAB DWG ACA 7364 AND DC10 SRM 51-31-01 VOL II AND DC10 SRM 51-33-01 VOL II.
